Mar 1, 2009
im drinking a herbal tea made by traditional medicinals call everyday detox and i want to know does it has any side effect with the hiv drug atripla
Response from Dr. Frascino
Without knowing the exact ingredients in your detox concoction, I would have no way of knowing. I'd suggest you bring a list of the ingredients with you to your next visit with your HIV specialist. He'll review any drug-drug or drug-herb interactions with your current prescription medications.
Swollen lymph nodes
safe to go back to work?
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.